# SDR SWIA201333061

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 24,374 hours, 19,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOWER OVERWING EXIT ROW 8 C/D DOES NOT ILLUMINATE.  (SERVICE)  REPLACED EMERGENCY EXIT LIGHT AT LOWER OVERWING EXIT AT 8 C/D.
